Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 913897, 14 pages
http://dx.doi.org/10.1155/2014/913897
Research Article

Adaptive Linear and Normalized Combination of Radial Basis Function Networks for Function Approximation and Regression

1School of Information Science and Technology, Xiamen University, 422 Si Ming South Road, Xiamen, Fujian 361005, China
2School of Science and Technology, The Open University of Hong Kong, 30 Good Shepherd Street, Ho Man Tin, Kowloon, Hong Kong

Received 2 November 2013; Revised 28 February 2014; Accepted 28 February 2014; Published 30 March 2014

Academic Editor: Wei Bian

Copyright © 2014 Yunfeng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunfeng Wu, Xin Luo, Fang Zheng, Shanshan Yang, Suxian Cai, and Sin Chun Ng, “Adaptive Linear and Normalized Combination of Radial Basis Function Networks for Function Approximation and Regression,” Mathematical Problems in Engineering, vol. 2014, Article ID 913897, 14 pages, 2014. https://doi.org/10.1155/2014/913897.